# SDR AALA200801576

- Difficulty date: June 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 26,439 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355C00001
- Condition: Malfunctioned
- Location: Stabilizer Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CUN INFLIGHT T364/10JUN CZM TO DFW.  CREW REPORTED STABILIZER TRIM FAULT DURING CLIMB.  LANDED CUN WITHOUT INCIDENT.  CAPTAIN REPORTED NO SIGNIFICANT CONTROL PROBLEMS.  REPLACED STABILIZER TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
